We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Academic Staff

Publication details for Peter Bowcock

Bowcock P., Hayes, M.R. & Taormina A. (1998). Characters of admissible representations of the affine superalgebra sl(2/1;C). Nuclear Physics B510(3): 739-763.
  • Publication type: Journal Article
  • ISSN/ISBN: 0550-3213

Author(s) from Durham